| Model Number |
03.503.181 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Reporter is a (b)(4) representative.Without a lot number, the device history records review could not be completed as no product was received.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of a loaner set at field stocking location(fsl) ups (b)(4), it was observed that matrixmand bnd tmpl 2.5/2.8 ang recon pl was broken.There was no known patient or hospital involvement.This complaint involves one(1) device.This report is for (1) matrixmandible bending template f/2.5/2.8mm angle recon plates this is report 1 of 1 for complaint: (b)(4).
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of a loaner set at field stocking location(fsl) ups (b)(6), it was observed that matrixmand bnd tmpl 2.5/2.8 ang recon pl was broken.There was no known patient or hospital involvement.This complaint involves one(1) device.This report is for (1) matrixmandible bending template f/2.5/2.8mm angle recon plates this is report 1 of 1 for complaint: (b)(4).
Additional Manufacturer Narrative
Product complaint #: (b)(4).Reporter is a (b)(6) representative.Without a lot number, the device history records review could not be completed as no product was received.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- the bending template was broken and bent.A definitive root cause was not determined during investigation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = no lot information was available to perform dhr review.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.